Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 105, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 12, 2015, 2:57 PM CDT for Kittson County, Marshall County, Roseau County, Minnesota. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2015, 2:57 PM CDT (19:57 UTC)
- Expired
- Aug 12, 2015, 4:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Kittson County, MN, Marshall County, MN, Roseau County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 149 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 3:21 PM CDT | HAIL 0.75 | 3 Nnw Strathcona, MN | |
| Aug 12, 3:33 PM CDT | HAIL 0.88 | 4 Nnw Strathcona, MN | |
| Aug 12, 3:49 PM CDT | HAIL 1 | 10 Ne Middle River, MN | TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -386 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088 WUUS53 KFGF 121957 SVRFGF MNC069-089-135-122100- /O.NEW.KFGF.SV.W.0105.150812T1957Z-150812T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 257 PM CDT WED AUG 12 2015 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA... NORTHEASTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA... SOUTHWESTERN ROSEAU COUNTY IN NORTHWESTERN MINNESOTA... * UNTIL 400 PM CDT * AT 257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STRATHCONA...OR 30 MILES SOUTHWEST OF ROSEAU...MOVING EAST AT 25 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL BE NEAR... GREENBUSH AROUND 305 PM CDT. STRATHCONA AROUND 310 PM CDT. TORFIN AND WANNASKA AROUND 350 PM CDT. CASPERSON AROUND 355 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4839 9562 4836 9653 4876 9663 4882 9569 TIME...MOT...LOC 1957Z 266DEG 25KT 4858 9628 HAIL...1.25IN WIND...<50MPH $$ SPEICHER
2 follow-up statements
234 WWUS53 KFGF 122024 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 324 PM CDT WED AUG 12 2015 MNC069-089-135-122100- /O.CON.KFGF.SV.W.0105.000000T0000Z-150812T2100Z/ KITTSON MN-MARSHALL MN-ROSEAU MN- 324 PM CDT WED AUG 12 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTHEASTERN KITTSON...NORTHEASTERN MARSHALL AND SOUTHWESTERN ROSEAU COUNTIES... AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRATHCONA... OR 25 MILES SOUTHWEST OF ROSEAU...MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE STORM WILL BE NEAR... TORFIN AND WANNASKA AROUND 400 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4839 9562 4836 9653 4876 9663 4882 9569 TIME...MOT...LOC 2023Z 265DEG 17KT 4859 9615 HAIL...1.00IN WIND...<50MPH $$ SPEICHER
526 WWUS53 KFGF 122034 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 334 PM CDT WED AUG 12 2015 MNC069-089-135-122100- /O.CON.KFGF.SV.W.0105.000000T0000Z-150812T2100Z/ KITTSON MN-MARSHALL MN-ROSEAU MN- 334 PM CDT WED AUG 12 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR EASTERN KITTSON...NORTHEASTERN MARSHALL AND SOUTHWESTERN ROSEAU COUNTIES... AT 333 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STRATHCONA... OR 22 MILES SOUTHWEST OF ROSEAU...MOVING EAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE STORM WILL BE NEAR... TORFIN...CASPERSON AND WANNASKA AROUND 400 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4837 9618 4876 9647 4882 9569 4839 9562 TIME...MOT...LOC 2033Z 269DEG 26KT 4858 9605 HAIL...1.25IN WIND...<50MPH $$ SPEICHER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:35 PM CDT, 22 minutes earlier.
Area forecast discussion, Aug 12, 2:35 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 235 PM CDT WED AUG 12 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 235 PM CDT WED AUG 12 2015 ELEVATED STORMS CONTINUE TO SLOWLY APPROACH AND CROSS THE INTERNATIONAL BORDER...BUT REMAIN WEAK (THIS LIKELY DUE TO STRONG CAP STILL IN PLACE). THIS ACTIVITY HAS SIGNIFICANTLY REDUCED SEVERE POTENTIAL NEAR THE INTERNATIONAL BORDER (WHERE CLOUDS HAVE KEPT TEMPS COOLER)...BUT JUST SOUTH OF THIS AREA MLCAPE HAS BECOME STRONG. AS LOW-LEVEL TROUGH APPROACHES TOWARD 00Z WHEN THE CAP IS WEAKEST...ANTICIPATE ACTIVITY TO BECOME MORE SFC BASED AND STRENGTHEN. WILL EXPAND T+ INTO THE RED RIVER VALLEY GIVEN LATEST TRENDS (WITH MAIN THREAT ALONG AND EAST OF THE VALLEY). STILL THINKING AN AREA OF STORMS MOVING FROM NORTH TO SOUTH (ISOLD TO SCATTERED) WITH DAMAGING WIND GUSTS THE MAIN THREAT (AND POSSIBLY HAIL) GIVEN THE ENVIRONMENT (AS DISCUSSED IN THE LATEST SPC SWOMCD). WARM AIRMASS REMAINS ACROSS THE REGION WITH TEMPERATURES CONTINUING WELL ABOVE NORMAL VALUES. HEAT INDEX VALUES MAY BRIEFLY APPROACH 100F DURING THE AFTERNOON HOURS...BUT NOT LONG ENOUGH TO WARRANT A HEAT ADVISORY. AFTER THIS EVENING...ALTHOUGH ANY WEAK DISTURBANCE COULD PRODUCE A THUNDERSTORM...FORCING SHOULD BE RATHER WEAK AND NOT ENOUGH TO OVERCOME CAPPING. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 235 PM CDT WED AUG 12 2015 FRIDAY-SATURDAY...MUCH OF THIS PERIOD WILL REMAIN UNDER SIMILAR CONDITIONS AS THURSDAY...EXCEPT WITH BUILDING HEIGHTS ALOFT. THE CHANCE FOR ANY PRECIP UNDER THIS PATTERN IS VERY LOW. HOT TEMPERATURES WILL CONTINUE. THE ADVERTISED COLD FRONT WILL APPROACH THE REGION DURING THE AFTERNOON HOURS. SATURDAY EVENING-WEDNESDAY...MODELS IN DECENT AGREEMENT WITH LONG TERM MODELS BRING A FRONT ASSOCIATED WITH A CANADIAN SFC LOW ACROSS THE DAKOTAS SAT NIGHT INTO SUN...GIVING REGION A CHANCE FOR STRONG TSTMS IF FROPA TRANSITS DURING PEAK HEATING. SW FLOW THEN BECOMES MORE NW AS CANADIAN RIDGE SETS UP...KEEPING FIRST HALF OF NEXT WEEK DRY BEFORE ANOTHER SYSTEM MOVES ACROSS MID WEEK...BRINGING MORE CHANCES FOR SHOWERS AND TSTMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1251 PM CDT WED AUG 12 2015 VFR CONDS THIS AFTERNOON WITH SOUTHEASTERLY WINDS TURNING SOUTHERLY THIS EVENING AND VARIABLE BY TOMORROW MORNING AS HIGH PRESSURE MOVES INTO WRN ND. ISOLD TSTMS POSSIBLE IN W CNTRL AND NW MN...HOWEVER NOT ENOUGH CONFIDENCE AT SPECIFIC SITES TO ADD TS...WILL KEEP MENTION OF CB ONLY IN TAFS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...TG LONG TERM...TG/SPEICHER AVIATION...SPEICHER
Hazardous weather outlook, Aug 12, 8:41 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 841 AM CDT WED AUG 12 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-130930- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 841 AM CDT WED AUG 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING...WITH A SLIGHT RISK OF SEVERE STORMS OVER PARTS OF NORTHEASTERN NORTH DAKOTA INTO NORTHWESTERN MINNESOTA. THE MAIN THREATS ARE HAIL GREATER THAN 1 INCH IN DIAMETER AND DAMAGING WIND GUSTS. HEAT INDICES COULD REACH THE MID TO UPPER 90S FOR A SHORT TIME THIS AFTERNOON MAINLY ALONG AND WEST OF THE RED RIVER VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EASTERN NORTH DAKOTA ON THURSDAY...WITH HIGHER CHANCES OVER THE REGION LATER SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JAM
In the hours before
Local storm report, Aug 12, 12:18 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1218 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL 10 SSE VALLEY CITY 46.79N 97.92W
08/07/2015 E1.50 INCH BARNES ND BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
BASED ON RADAR.
0608 PM HAIL 2 E PAGE 47.16N 97.53W
08/07/2015 E1.50 INCH CASS ND BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA.
0610 PM HAIL 5 ESE ORISKA 46.90N 97.69W
08/07/2015 E2.50 INCH BARNES ND BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
BASED ON RADAR.
0611 PM HAIL 2 E FORT RANSOM 46.52N 97.89W
08/07/2015 E1.25 INCH RANSOM ND BROADCAST MEDIA
QUARTER TO HALF DOLLAR SIZED HAIL OCCURRERD FOR 2 TO 3
MINUTES. REPORT AND PICTURE POSTED TO SOCIAL MEDIA.
0620 PM HAIL BUFFALO 46.92N 97.55W
08/07/2015 E1.75 INCH CASS ND BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
BASED ON RADAR.
0624 PM TSTM WND GST 5 NW LISBON 46.49N 97.76W
08/07/2015 E80.00 MPH RANSOM ND BROADCAST MEDIA
LARGE 1500 TO 2000 POUND HAY BALES WERE ROLLED FOR
SEVERAL HUNDRED YARDS ACROSS FIELDS...DITCHES AND
TOWNSHIP ROADS. TIME ESTIMATED BASED ON RADAR.
0625 PM HAIL 6 NW LISBON 46.50N 97.77W
08/07/2015 E1.75 INCH RANSOM ND BROADCAST MEDIA
LARGE HAIL AND STRONG WINDS OCCURRED FOR SEVERAL MINUTES.
DRIFTS OF HAIL WERE PILED UP AGAINST THE SIDE OF A
FARMSTEAD SHOP AND IN NEARBY DITCHES...AND WAS STILL
MELTING THE FOLLOWING AFTERNOON.
0627 PM TSTM WND GST 7 NNW LISBON 46.53N 97.74W
08/07/2015 E90.00 MPH RANSOM ND BROADCAST MEDIA
A POLESHED ROOF WAS BLOWN OFF AND TUMBLED THROUGH THE
FARMYARD. IT BROKE DOWN A POWER POLE AND POWER LINE
BEFORE COMING TO REST PARTIALLY EMBEDDED IN A FARMHOUSE
ROOF.
0635 PM TSTM WND GST 2 W ARTHUR 47.10N 97.26W
08/07/2015 E60.00 MPH CASS ND MESONET
MEASURED 1.25 INCHES OF RAIN AND DIME SIZED HAIL.
REPORTED BY ND ARB OBSERVER
0705 PM HAIL 2 W ARGUSVILLE 47.05N 96.98W
08/07/2015 E1.00 INCH CASS ND PUBLIC
0745 PM HAIL BADGER 48.78N 96.02W
08/07/2015 E1.00 INCH ROSEAU MN BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA.
0805 PM HAIL 1 SE SHELLY 47.45N 96.80W
08/07/2015 E0.88 INCH NORMAN MN PUBLIC
0810 PM HAIL 3 E GARDNER 47.14N 96.90W
08/07/2015 E1.00 INCH CASS ND PUBLIC
A FEW DIME TO QUARTER SIZED HAIL AND BRIEF HEAVY RAINS.
0835 PM HAIL 4 SSE FOX 48.79N 95.86W
08/07/2015 E1.00 INCH ROSEAU MN TRAINED SPOTTER
VERY HEAVY RAINS AND STRONG WINDS WERE ACCOMPANIED BY
INTERMITTENT LARGE HAIL.
0840 PM TSTM WND DMG 6 S ROSEAU 48.76N 95.76W
08/07/2015 ROSEAU MN PUBLIC
TREES DOWNED AND ROOF DAMAGE REPORTED VIA SOCIAL MEDIA.
TIME ESTIMATED BASED ON RADAR.
0842 PM HAIL 6 S ROSEAU 48.76N 95.76W
08/07/2015 E1.75 INCH ROSEAU MN PUBLIC
REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
0845 PM TSTM WND DMG 1 SE MALUNG 48.76N 95.71W
08/07/2015 ROSEAU MN TRAINED SPOTTER
A FEW 3 TO 4 INCH DIAMETER BRANCHES BROKEN DOWN. HEAVY
RAINFALL OF OF 1.18 INCHES AND SOME DIME SIZED HAIL.
0900 PM HAIL 3 N FELTON 47.12N 96.50W
08/07/2015 E1.25 INCH CLAY MN BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
BASED ON RADAR.
0908 PM HAIL 5 ESE BORUP 47.15N 96.41W
08/07/2015 E1.25 INCH NORMAN MN BROADCAST MEDIA
REPORT AND PICTURES POSTED VIA SOCIAL MEDIA. TIME
ESTIMATED BASED ON RADAR.
0919 PM HAIL SKIME 48.55N 95.60W
08/07/2015 E1.50 INCH ROSEAU MN TRAINED SPOTTER
VERY HEAVY RAINS AND OCCASIONAL LARGE HAIL WERE REPORTED.
REPORTS AND PICTURES WERE ALSO POSTED VIA SOCIAL MEDIA.
HAIL OCCURRED OVER A PERIOD OF 3 TO 5 MINUTES.
0920 PM HAIL 1 N ULEN 47.09N 96.26W
08/07/2015 E0.75 INCH CLAY MN PUBLIC
A FEW SMALL MARBLE TO DIME SIZE HAIL REPORTED.
0950 PM HAIL 1 NW GRYGLA 48.31N 95.64W
08/07/2015 E1.00 INCH MARSHALL MN PUBLIC
BRIEF HEAVY RAINS AND A FEW LARGE HAIL FROM DIME TO
QUARTER SIZED.
&&
GGUSTSpecial weather statement, Aug 12, 2:42 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 242 PM CDT WED AUG 12 2015 MNZ004-005-007-008-122045- ROSEAU MN-WEST MARSHALL MN-EAST MARSHALL MN-KITTSON MN- 242 PM CDT WED AUG 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KITTSON...NORTH CENTRAL MARSHALL AND SOUTHWESTERN ROSEAU COUNTIES UNTIL 345 PM CDT... AT 242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KARLSTAD...OR 34 MILES NORTH OF THIEF RIVER FALLS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... STRATHCONA AROUND 320 PM CDT. GREENBUSH AROUND 325 PM CDT. LAT...LON 4877 9592 4850 9586 4848 9653 4866 9657 TIME...MOT...LOC 1942Z 261DEG 16KT 4859 9645 SPEICHER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:42 PM CDT | Special Weather Statement | FGF | Marshall | 63 min |
| Aug 12, 3:56 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Roseau | 64 min |
| Aug 12, 4:30 PM CDT | Severe Thunderstorm Warning | FGF | Roseau | 60 min |
| Aug 12, 4:56 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Pennington | 51 min |
| Aug 12, 5:13 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Polk | 47 min |
| Aug 12, 5:29 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Roseau | 48 min |
| Aug 12, 5:46 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Mahnomen | 59 min |
| Aug 12, 6:33 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Wadena | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.